# SDR 98ZZZX1165

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 248
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 10,490 hours
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT.  ADJUSTED FUEL DENSITY.  GROUND RUN SATISFACTORY.  PERFORMED ALTITUDE ACCELERATION CHECK, ENGINE DID NOT PASS.  REPLACED ENGINE WITH SERVICEABLE UNIT.
